J4 ›› 2010, Vol. 45 ›› Issue (8): 66-70.
• Articles •
A definition of very weak solutions to obstacle problem of a second-order nonhomogeneous elliptic equation
is given, and a higher integrability result about very weak solution to the above mentioned obstacle problem via Hodge decomposition is proved.
obstacle problem; elliptic equation; Hodge decomposition
LI Juan. Local integrability for very weak solutions of nonhomogeneous obstacle problems[J].J4, 2010, 45(8): 66-70.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks